MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 2; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 2; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74021152
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a debridement surgery due to wound dehiscence of distal right knee.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinically relative information has been provided for inclusion in this investigation.Should any additional medical information be provided this complaint will be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaint for the listed batches.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II CR FEM OX NP RT SZ 2
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8892461
Report Number1020279-2019-03046
Device Sequence Number241009
Product Code JWH
UDI-Device Identifier00885556531884
UDI-Public00885556531884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Catalogue Number74021152
Device Lot Number16AM14873
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;